Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have had terrible hay fever/ allergies for going on

I have had terrible hay fever/ allergies for going on six weeks. I have been taking sudafed and Claritin for the last two weeks. Today is the best day I have had and it finally feels like I'm getting better, though I still don't feel totally normal. Is there any risk in continuing the sudafed and/or Claritin until I feel 100%? I have had no side effects. Thanks,
Matt C
Thu, 25 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been having an itchy neck sometimes has a rash. I get a dry cough that hurts and sometimes it keeps going. My throat is itchy. I have dizziness sometimes. Was wondering if it could be anything more than just my hay fever allergies, I take allergy medicine daily.

doctor1 MD

Hi, I am 56 and just had a PVD in my left eye. I typically take a steroid antihistamine for hay-fever allergies from May to June each year at 1/2 the regular dose to be able to breathe at night while sleeping. I am wondering if these types of nasal spray steroid antihistamines ( Flonase , Nasacort, Nasonex , etc) are ok to use with PVD or can you recommend another hay fever medication that will not aggravate eye pressure/PVD. Thanks!

doctor1 MD

I have pain in my upper arms shoulder..first left arm for alamost a year now.. I went my theraphy till now. then my right arm start pain too,, like sharp, weak, tingling swell at a times, it s no my bone it s the muscles or nerves my chiro said i s subluxition.. My quoestion is it is possible causes of kenalog injection few years ago when I have that hay fever allergy?

Loading Online Doctors....